# SDR VNAA202508280044

- Difficulty date: August 28, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N517AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10124
- Aircraft time: 48,937 hours, 37,555 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312114U
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 23R IS CORRODED BETWEEN FS 280 AND FS 333. CORRECTIVE ACTION: REMOVED AND REPLACED STRINGER 23R IAW CRJ-700 SRM 51-40-11-001-001-A01 AND 51-42-06-001-001-A01.   SH670-31211-4U
